MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, SHEATH, 4.0MM OPERATIVE OUTER; ELECTRODE, ELECTROSURGICAL, ACTIVE, UROLOGICAL

STRYKER ENDOSCOPY-SAN JOSE PKG, SHEATH, 4.0MM OPERATIVE OUTER; ELECTRODE, ELECTROSURGICAL, ACTIVE, UROLOGICAL
Model Number 0502740062
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacture date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that there was a surgical delay of more than 30 minutes.
 
Additional Manufacturer Narrative
Alleged failure: 0502740062 - lack of internal gasket - lost.0502740061 - according to the protocol from the visit to the hospital, there was an obstruction of the tool canal and a mechanical damage, breaking the optics mounting assembly from the optics cladding.0233032880 - efficient.Ts report attached.Equipment is at ous stryker facility - to be sent for evaluation the failure(s) identified in the investigation is consistent with the complaint record.The probable root causes could be improper cleaning/sterilization methods.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.Manufacture date is not known.
 
Event or Problem Description
It was reported that there was a surgical delay of more than 30 minutes.

Brand Name
PKG, SHEATH, 4.0MM OPERATIVE OUTER
Common Device Name
ELECTRODE, ELECTROSURGICAL, ACTIVE, UROLOGICAL
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key10602357
Report Number0002936485-2020-00397
Device Sequence Number19127292
Product Code FAS
UDI-Device Identifier07613327059953
UDI-Public07613327059953
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K040390
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0502740062
Device Catalogue Number0502740062
Device Lot Number1507801
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2020
Initial Date Received by Manufacturer 09/03/2020
Supplement Date Received by Manufacturer09/03/2020
Initial Report FDA Received Date09/29/2020
Supplement Report FDA Received Date11/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1